# SDR CALA0600164

- Difficulty date: May 10, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 24,385 hours, 8,752 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 328 BETWEEN RBL 24.67 AND RBL 40.  REPAIRED FLOORBEAM IAW ECRA 5321-01355.
